MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3507375BC |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
01/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: rupture and capsular contracture.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a 54-year-old caucasian female patient underwent a primary breast augmentation with two 375cc mentor memorygel breast implants and experienced bilateral rupture post-operatively.The patient also experienced capsular contracture (baker grade unknown) on the left side.There was firmness, hardness, and feeling of tenderness.As a result, the patient underwent bilateral device explantation on (b)(6) 2025.This report is for the left side device.
Additional Manufacturer Narrative
On january 14, 2026, mentor received additional information reporting that the patient's replacement device was a 650cc mentor memorygel breast implant.It was also reported that the patient's capsular contracture's baker grade was baker grade 3.The patient had also experienced breast ptosis.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On february 11, 2026, mentor received additional information reporting that the complaint device has been discarded.As a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.Manufacturer¿s reference number: (b)(4).